MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2014-207912

Медицинская библиотека · BMJ case reports · 2015

Colitis possibly induced by quetiapine.

de Beaurepaire Renaud, Trinh Isabelle, Guirao Sophie, Taieb Muriel

Клинический случайСтатьяПеревод в очереди

Аннотация

A 39-year-old man with bipolar disorder was hospitalised for depression. He was started on quetiapine (titrated up to 300 mg), lactulose (a laxative) and tropatepine (an anticholinergic). Valpromide (a mood stabiliser) and prazepam were later added and rapidly withdrawn. Seven days after quetiapine initiation, the patient reported abdominal pain and constipation; 2 days later, CT revealed an important distention of the colon including the caecum and a pre-perforation. A subtotal colectomy was performed and histology confirmed necrotising ischaemic colitis. The patient survived. This is the first case reported so far of ischaemic colitis related to quetiapine, in the absence of other antipsychotics simultaneously prescribed. Tropatepine likely acted as a cofactor to determine colitis. Clinicians need to be aware of the potential danger of the co-prescription of quetiapine with tropatepine (and possibly other anticholinergics).

Для цитирования: de Beaurepaire Renaud, Trinh Isabelle, Guirao Sophie, Taieb Muriel. Colitis possibly induced by quetiapine.. BMJ case reports. 2015. DOI: 10.1136/bcr-2014-207912.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.